Hello and thanks for the question. I will be happy to help you.
Most diet pills (like Adipex/Phentermine) will stimulate the central nervous system. By stimulating the CNS, some patients will experience increase in energy level (sometimes to the point of feeling nervous or jittery), dry mouth, increased blood pressure, and rapid heartbeat. Depending on the drug you take will depend on that particular drugs' duration (how long that particular drug will work). Most diet pills will work for the biggest part of the day, and if the medication causes you to feel jittery or nervous, you will probably feel a drop in energy as the medication wears off. However, if you are one of the ones who don't experience side effects, you may not notice a drop in 'energy' as it begins to wear off.
Just for the sake of mentioning it...make sure your Dr is aware or reminded of any and all medications that you may take already before you have him prescribe the diet pills.
It has been a pleasure helping you today. Please click "Accept" if our conversation has been helpful. If I can help you further, please reply. If not, thank you for using JustAnswer.com and hope you will use the service again soon.
Hello and thanks for the reply
Yes, the diet pills will keep you awake if they are the class of drugs that stimulate the nervous system (as Phentermine does). The best thing to do is try them and see how they affect you. Other 'diet pills' are those like Alli. These do not cause stimulation of any kind.